Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Vibrations of twisted beams. II

Authors: William Boyce and George Handelman
Journal: Quart. Appl. Math. 16 (1959), 385-395
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/100997
MathSciNet review: 100997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Di Prima and G. H. Handelman, Vibrations of twisted beams, Quart. Appl. Math. 12 (1954), 241–259. MR 0064619, https://doi.org/10.1090/S0033-569X-1954-64619-1
  • [2] R. Plunkett, Free and forced vibrations of rotating blades, J. Aeronaut. Sci. 18, 278-282 (1951)
  • [3] F. I. Niordson, Natural frequencies of rotating twisted cantilevered beams, to appear in Proc. IX Intern. Congr. Appl. Mech., Brussels, 1956
  • [4] E. Kamke, Definite selbstadjungierte Eigenwertaufgaben, I, Math. Z. 45, 759-787 (1939); II, 46, 231-250 (1940); III, 46, 251-286 (1940)
  • [5] Jean Kestens, Le problème aux valeurs propres normal et bornes supérieures et inférieures par la méthode des itérations, Acad. Roy. Belg. Cl. Sci. Mém. Coll. in 8^{∘} 29 (1956), no. 4, 102 (French). MR 0091398
  • [6] R. V. Southwell, Great Britain--Air Ministry, Aeronaut. Research Communs., Repts. and Memo. 486; H. Lamb and R. V. Southwell, The vibrations of a spinning disc, Proc. Roy. Soc. A99, 272-280 (1921)
  • [7] Richard Courant, Über die Anwendung der Variationsrechnung in der Theorie der Eigenschwingungen und über neue Klassen von Funktionalgleichungen, Acta Math. 49 (1926), no. 1-2, 1–68 (German). MR 1555235, https://doi.org/10.1007/BF02543848
  • [8] William E. Boyce, Effect of hub radius on the vibrations of a uniform bar, J. Appl. Mech. 23, 287-290 (1956)
  • [9] M. J. Schilhansl, Bending frequency of a rotating cantilever beam, Am. Soc. Mech. Eng., Reprint No. 57-F-6
  • [10] H. Lo and J. Renbarger, Bending vibrations of a rotating beam, First U. S. Nat. Congr. Appl. Mech., Am. Soc. Mech. Eng., 1952, p. 75
  • [11] William E. Boyce, VIBRATIONS OF ROTATING BEAMS, ProQuest LLC, Ann Arbor, MI, 1955. Thesis (Ph.D.)–Carnegie Mellon University. MR 2938649

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/100997
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society